American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 240 to 269 of 308 found      Go to page: << < 5 6 7 8 9 10 11

[240] Jeanne Trubek. Asymptotic behavior of solutions to $\Delta u+Ku\sp \sigma=0$ on ${\bf R}\sp n$ for $n\geq 3$ . Proc. Amer. Math. Soc. 106 (1989) 953-959. MR 987615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[241] L. M. Sibner and R. J. Sibner. Singular Sobolev connections with holonomy. Bull. Amer. Math. Soc. 19 (1988) 471-473. MR 956602.
Abstract, references, and article information
View Article: PDF

[242] Tilak Bhattacharya. Radial symmetry of the first eigenfunction for the $p$-Laplacian in the ball . Proc. Amer. Math. Soc. 104 (1988) 169-174. MR 958061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[243] Takaŝi Kusano, Ezzat S. Noussair and Charles A. Swanson. Existence of decaying entire solutions of a class of semilinear elliptic equations . Proc. Amer. Math. Soc. 104 (1988) 1141-1147. MR 929405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[244] Jenn-Fang Hwang. Phragm\'en-Lindel\"of theorem for the minimal surface equation . Proc. Amer. Math. Soc. 104 (1988) 825-828. MR 964864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[245] Juan J. Manfredi. $p$-harmonic functions in the plane . Proc. Amer. Math. Soc. 103 (1988) 473-479. MR 943069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[246] Robert C. McOwen. Point singularities and conformal metrics on Riemann surfaces . Proc. Amer. Math. Soc. 103 (1988) 222-224. MR 938672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[247] Chang Shou Lin and Wei-Ming Ni. A counterexample to the nodal domain conjecture and a related semilinear equation . Proc. Amer. Math. Soc. 102 (1988) 271-277. MR 920985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[248] R. Jensen, P.-L. Lions and P. E. Souganidis. A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations . Proc. Amer. Math. Soc. 102 (1988) 975-978. MR 934877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[249] Mohammed Guedda and Laurent Véron. Bifurcation phenomena associated to the $p$-Laplace operator . Trans. Amer. Math. Soc. 310 (1988) 419-431. MR 965762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[250] Paul H. Rabinowitz. On a class of functionals invariant under a ${\bf Z}\sp n$ action . Trans. Amer. Math. Soc. 310 (1988) 303-311. MR 965755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[251] C. J. Xu and C. Zuily. Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem . Trans. Amer. Math. Soc. 308 (1988) 243-257. MR 946441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[252] Friedmar Schulz and Liang Yuan Liao. Regularity of solutions of two-dimensional Monge-Amp\`ere equations . Trans. Amer. Math. Soc. 307 (1988) 271-277. MR 936816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[253] Lige Li. Coexistence theorems of steady states for predator-prey interacting systems . Trans. Amer. Math. Soc. 305 (1988) 143-166. MR 920151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[254] John M. Lee and Thomas H. Parker. The Yamabe problem. Bull. Amer. Math. Soc. 17 (1987) 37-91. MR 888880.
Abstract, references, and article information
View Article: PDF

[255] Kuo-Shung Cheng and Jenn-Tsann Lin. On the elliptic equations $\Delta u=K(x)u\sp \sigma$ and $\Delta u=K(x)e\sp {2u}$ . Trans. Amer. Math. Soc. 304 (1987) 639-668. MR 911088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[256] Wen Xiong Chen and Wei Yue Ding. Scalar curvatures on $S\sp 2$ . Trans. Amer. Math. Soc. 303 (1987) 365-382. MR 896027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[257] Joseph Glover. Positive solutions of systems of semilinear elliptic equations: the pendulum method . Trans. Amer. Math. Soc. 301 (1987) 327-342. MR 879577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[258] Alan R. Elcrat and Kirk E. Lancaster. Boundary behavior of a nonparametric surface of prescribed mean curvature near a reentrant corner . Trans. Amer. Math. Soc. 297 (1986) 645-650. MR 854090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[259] Philip W. Schaefer. Some maximum principles in semilinear elliptic equations . Proc. Amer. Math. Soc. 98 (1986) 97-102. MR 848884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[260] Victor L. Shapiro. Resonance and quasilinear ellipticity . Trans. Amer. Math. Soc. 294 (1986) 567-584. MR 825722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[261] William P. Ziemer. A Poincar\'e-type inequality for solutions of elliptic differential equations . Proc. Amer. Math. Soc. 97 (1986) 286-290. MR 835882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[262] Kirk E. Lancaster. Nonexistence of some nonparametric surfaces of prescribed mean curvature . Proc. Amer. Math. Soc. 96 (1986) 187-188. MR 813836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[263] Robert Stephen Cantrell. On coupled multiparameter nonlinear elliptic systems . Trans. Amer. Math. Soc. 294 (1986) 263-285. MR 819947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[264] Chris Cosner and Klaus Schmitt. A priori bounds for positive solutions of a semilinear elliptic equation . Proc. Amer. Math. Soc. 95 (1985) 47-50. MR 796444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[265] Fang-Hua Lin. On the elliptic equation $D\sb i[a\sb {ij}(x)D\sb jU]-k(x)U+K(x)U\sp p=0$ . Proc. Amer. Math. Soc. 95 (1985) 219-226. MR 801327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[266] Neil S. Trudinger. On an interpolation inequality and its applications to nonlinear elliptic equations . Proc. Amer. Math. Soc. 95 (1985) 73-78. MR 796449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[267] Nichiro Kawano, Takaŝi Kusano and Manabu Naito. On the elliptic equation $\Delta u=\varphi (x)u\sp \gamma$ in ${\bf R}\sp 2$ . Proc. Amer. Math. Soc. 93 (1985) 73-78. MR 766530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[268] J. Ildefonso Díaz and Laurent Véron. Local vanishing properties of solutions of elliptic and parabolic quasilinear equations . Trans. Amer. Math. Soc. 290 (1985) 787-814. MR 792828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[269] Joseph Glover and P. J. McKenna. Solving semilinear partial differential equations with probabilistic potential theory . Trans. Amer. Math. Soc. 290 (1985) 665-681. MR 792818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 240 to 269 of 308 found      Go to page: << < 5 6 7 8 9 10 11